# SDR ASAA1158733

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 7,143 hours, 2,125 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05978
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 4,731 hours, 1,470 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/O ROLL AUTOTHROTTLES DISENGAGED WOULD NOT RE-ENGAGE.  REPLACED NR 2 A/T SERVO MOTOR REF MM 22 31 91, OPS CHECK NORMAL.
